# SDR 9501692706

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- System (JASC): 2722 · Rudder Actuator
- Part: Power Pack
- Part number: 591005015
- Condition: Leaking
- Location: Rudder
- Part time: 7,011 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AFTER TAKEOFF, HYDRAULIC SYSTEM 'A' AND 'B' QUANTITY DECREASING SLOWLY.  SYSTEM 'A' QUANTITY STOPPED AT 2.5 GALLONS WHILE 'B' SYSTEM CONTINUED TO DECREASE.  ISOLATED HYDRAULIC FLUID LOSS TO SYSTEM 'B' RUDDER.  FLIGHT CONTINUED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED 'B' SYSTEM RUDDER POWER PACKAGE.  LEAK AND  OPERATIONAL CHECK NORMAL.
